Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Kazhdan-Lusztig polynomials and a combinatoric for tilting modules

Author: Wolfgang Soergel
Journal: Represent. Theory 1 (1997), 83-114
MSC (1991): Primary 05E99, 17B37
Published electronically: May 5, 1997
Original article: Represent. Theory 1 (1997)
MathSciNet review: 1444322
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This article gives a self-contained treatment of the theory of Kazhdan-Lusztig polynomials with special emphasis on affine reflection groups. There are only a few new results but several new proofs. We close with a conjectural character formula for tilting modules, which formed the starting point of these investigations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (1991): 05E99, 17B37

Retrieve articles in all journals with MSC (1991): 05E99, 17B37

Additional Information

Wolfgang Soergel
Affiliation: Universität Freiburg, Mathematisches Institut, Eckerstrasse 1, D-79104 Freiburg, Germany

Received by editor(s): February 4, 1997
Received by editor(s) in revised form: March 17, 1997
Published electronically: May 5, 1997
Article copyright: © Copyright 1997 By the author